# SDR HEEA071974

- Difficulty date: April 5, 2001
- Submitted: April 18, 2001
- Operation: General aviation
- Aircraft: N21497
- Make and model: Bell 206L-3
- Aircraft serial: 51518
- Aircraft time: 12,145 hours
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064101902
- Part serial: 12928
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WILL NOT RECEIVE. PERFORMED PRELIMINARY INSPECTION AND TESTED.  COULD NOT DUPLICATE PROBLEM.  FOUND FREQUENCY SELECTOR INTERMITTENTLY SWITCHING TO MEMORY PRESETS WHEN ADJUSTING FREQUENCY.  CLEANED SW102 SWITCH AND SELECTOR CONTACTS.  REPAIRED.  ADJUSTED SQUELCH AND MIC GAIN.  BENCH CHECK GOOD.
